# SDR SIMA20240602005

- Difficulty date: June 2, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N768RD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000230
- Aircraft time: 18,679 hours, 18,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Corroded
- Location: Fr 75-76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC # E041258 -FUSELAGE INTERNAL SKIN CORRODED BETWEEN FR 75/76 STGRS 28R/29R. (MAJOR REPAIR) (LEVEL 2 CORROSION)  PERFORMED REPAIR TO FUSELAGE INTERNAL SKIN BETWEEN FR 75/76 AND STR 28R/29R IAW ERS-EJ-53MR-5004
